Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Recurrent fever for 2 and half year old. Giving Calpol. Can Azithral be given ?

hello doctor, i have a son two and a half year old. he has cough and fever since last three days. i m giving him calpol for f ever and chericof for cough. the problem is fever comes again after 5-6 hours. should i give him antibiotic . six months back his doc prescribe him azithral 200. is it ok. should i give him this?
Asked On : Mon, 2 Apr 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response

Thanks for writing to health care magic.

Self prescription may work some times but will be dangerous in certain scenarios.
So i request you to not to self prescribe.

The treatment in a case of fever depends on the etiology.
Does he have any chills and rigors?
Does he have a soar throat?
Does he have any vomiting or loose stool?
does he have any burning urination or frequency of urination?

Reply in detail so that I can help you better.
Hope this helps.
Take care.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor